# SDR DL757091211

- Difficulty date: July 17, 2009
- Submitted: July 23, 2009
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 64,117 hours, 29,986 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Bypassing
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IR-1533/19JUL/ATL/ 399163 - GEAR LEVER WOULD NOT MOVE TO UP POS INFLT, WAS FREE TO MOVE WHEN LOCK OVERRIDE PUSHED REF ITEM 01 SHEET 808245.  REPLACED LT MLG TILT ACT ON ITEM 001.  GEAR LEVER OPS CHECK GOOD.  MCO AND PLACARD REMOVED.
